Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 9, Pages 1602–1607 (Mi zvmmf1831)  

This article is cited in 6 scientific papers (total in 6 papers)

A conservative particle method for a quasilinear transport equation

S. V. Bogomolova, A. A. Zamaraevaa, H. Karabellib, K. V. Kuznetsova

a Moscow State University, Faculty of Computational Mathematics and Cybernetics
b Izmit-Kocaeli, Atatjurk Bulvari, Turkey

Full text: PDF file (957 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:9, 1536–1541

Bibliographic databases:
UDC: 519.6:536.71
MSC: Primary 76M28; Secondary 76N15
Received: 25.06.1997

Citation: S. V. Bogomolov, A. A. Zamaraeva, H. Karabelli, K. V. Kuznetsov, “A conservative particle method for a quasilinear transport equation”, Zh. Vychisl. Mat. Mat. Fiz., 38:9 (1998), 1602–1607; Comput. Math. Math. Phys., 38:9 (1998), 1536–1541

Citation in format AMSBIB
\Bibitem{BogZamKar98}
\by S.~V.~Bogomolov, A.~A.~Zamaraeva, H.~Karabelli, K.~V.~Kuznetsov
\paper A conservative particle method for a quasilinear transport equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 9
\pages 1602--1607
\mathnet{http://mi.mathnet.ru/zvmmf1831}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1669153}
\zmath{https://zbmath.org/?q=an:1086.76584}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 9
\pages 1536--1541


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1831
  • http://mi.mathnet.ru/eng/zvmmf/v38/i9/p1602

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Bogomolov, E. V. Zakharov, S. V. Zerkal, “Modelirovanie voln na melkoi vode metodom chastits”, Matem. modelirovanie, 14:3 (2002), 103–116  mathnet  mathscinet  zmath
    2. S. V. Bogomolov, “Metod chastits. Neszhimaemaya zhidkost”, Matem. modelirovanie, 15:1 (2003), 46–58  mathnet  mathscinet  zmath
    3. S. V. Bogomolov, “K obosnovaniyu nesglazhivayuschego metoda chastits”, Matem. modelirovanie, 16:7 (2004), 92–100  mathnet  mathscinet  zmath
    4. S. V. Bogomolov, D. S. Zvenkov, “Yavnyi metod chastits, nesglazhivayuschii gazodinamicheskie razryvy”, Matem. modelirovanie, 19:3 (2007), 74–86  mathnet  mathscinet  zmath
    5. A. Zh. Baev, S. V. Bogomolov, “On a stability of discontinuous particle method for transfer equation”, Math. Models Comput. Simul., 10:2 (2018), 186–197  mathnet  crossref  elib
    6. Berezhnoi D.V., Gabsalikova N.F., Izotov V.G., Miheev V.V., “Modeling of Deformation of Ground Media on the Basis of the Particle Method in a Two-Dimensional Formulation”, Winter School on Continuous Media Mechanics, IOP Conference Series-Materials Science and Engineering, 208, IOP Publishing Ltd, 2017, UNSP 012028  crossref  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:537
    Full text:240
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021